# SDR SWAA2024011629616

- Difficulty date: December 9, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT BATTERY PACK RT SIDE AT PASSENGER CABIN (1 EA) 2023-756502<[01] REPLACED EMERGENCY EXIT LIGHT BATTERY PACK RT SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-805. PERFORMED OPERATIONAL TEST; TEST IS OK.;[02] REPLACED EMERGENCY EXIT LIGHT BATTERY PACK RT SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-805. PERFORMED OPERATIONAL TEST; TEST IS OK. COMPLETE
